# SDR UIEA2018082501794

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,870 hours, 15,627 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241280053013
- Part serial: 0766
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE VIBE DISPLAY INOP. REMOVED AND INSTALLED ENGINE VIBE MONITOR UNIT IAW AMM 77-31-03, SELF TEST CHECK GOOD IAW AMM 77-31-00.
